zbMATH — the first resource for mathematics

Domaine de la racine carrée de certains opérateurs différentiels accrétifs. (French) Zbl 0497.35088

35S05 Pseudodifferential operators as generalizations of partial differential operators
47B44 Linear accretive operators, dissipative operators, etc.
Full Text: DOI Numdam EuDML
[1] R. R. COIFMAN, A. MCINTOSH et Y. MEYER, L’intégrale de Cauchy sur LES courbes lipschitziennes, Annals of Maths, 116 (1982), 361-387. · Zbl 0497.42012
[2] E. FABES, D. JERISON et C. KENIG, Multilinear Littlewood-Paley estimates with applications to partial differential equations, Proc. Nat. Acad. Sci., USA, 79 (1982), 5746-5750. · Zbl 0501.35014
[3] Ch. FEFFERMAN and E. STEIN, Hp-spaces of several variables, Acta Math., 129 (1972), 137-193. · Zbl 0257.46078
[4] T. KATO, Perturbation theory for linear operators, Springer-Verlag, N.Y. (1966). · Zbl 0148.12601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.